MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 MM VA-LCP LAT DIS FIB 4H R; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 MM VA-LCP LAT DIS FIB 4H R; PLATE,FIXATION,BONE
Model Number 02.118.402
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the patient underwent an open reduction internal fixation (orif) of ankle.During the procedure, the surgeon attempted, while using proper technique, to use variable angle locking screws in the distal portion of the variable angle locking compression lateral distal fibula plate, and they would not lock into place.Two (2) different screws were used at different angles, but still unsuccessful.There was a surgical delay of an unknown amount of minutes.The procedure was successfully completed using a non-locking screw.The patient status is unknown.This report is for one (1) 2.7 mm va-lcp lateral distal fibula plate/4 holes/right.This is report 1 of 2 for (b)(4).

Brand Name
2.7 MM VA-LCP LAT DIS FIB 4H R
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8632272
Report Number2939274-2019-58202
Device Sequence Number1857693
Product Code HRS
UDI-Device Identifier10886982038821
UDI-Public(01)10886982038821
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.402
Device Catalogue Number02.118.402
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/22/2019
Patient Sequence Number1